Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 29, 2014, 09:01:39 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650650
  • Total Topics: 49680
  • Online Today: 182
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla & Modafinil (Provigil)  (Read 1699 times)

0 Members and 1 Guest are viewing this topic.

Offline bikerboy

  • Member
  • Posts: 4
Atripla & Modafinil (Provigil)
« on: October 17, 2012, 12:01:15 PM »
I was wondering if anyone had any information on interactions between these two drugs?

I quite often suffer from the Atripla brain fog and heard that Modafinil could help with this, but donít want to take Modafinil without knowing if there are likely to be any interactions, is anyone here taking Atripla & Modafinil?

Thanks for your help.

Offline zach

  • Member
  • Posts: 1,925
Re: Atripla & Modafinil (Provigil)
« Reply #1 on: October 17, 2012, 02:13:01 PM »

Offline bikerboy

  • Member
  • Posts: 4
Re: Atripla & Modafinil (Provigil)
« Reply #2 on: October 19, 2012, 05:23:36 AM »
Hi Zach,

Thanks for the reply, I think I need to wait until I see my doc to get his advice then if I should avoid this combination then.

Thanks,
Pete

Offline icecuboz

  • New Member
  • Posts: 1
Re: Atripla & Modafinil (Provigil)
« Reply #3 on: October 20, 2012, 06:41:28 AM »
Hi Zach! I have been taking Atripla for one week now  and apart from feeling a little groggy when I wake up I have had no other side affects!  I am not on any other meds  . What is the reason for taking the other medication? Does it help  get your cd4 and viral loads get to the better level as in being undetectable ? Regards David

Offline zach

  • Member
  • Posts: 1,925
Re: Atripla & Modafinil (Provigil)
« Reply #4 on: October 20, 2012, 07:48:19 AM »
dont really know, i dont take it. im no an expert on anything here. im just another dude with aids.

the question the OP asked was about a drug interaction, all i did was google information. the information i found says caution advised mixing the two, personally i wouldn't do it.

Provigil is an analeptic, to put it simply a stimulant or upper. meant to wake you up. has no effect on hiv/viral load/ or cd4 count.

afaik there is nothing you can do to directly affect your cd4 count. atripla prevents hiv replication, existing viral cells die off, allowing your body to begin healing. this naturally leads to an improved cd4. but bringing the cd4 count up is a long slow process. for perspective, my cd4 count was 8 on diagnosis 2.5 years ago. it is still below 220. i have no way of knowing what my preinfection "normal" level was.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.